# SDR GLBA201110191

- Difficulty date: October 19, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 40,596 hours, 43,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDDLE EMERGENCY LIGHT IN CABIN IS INOPERATIVE DURING POST FLIGHT INSPECTION.  MX REPLACED THE BULB IAW AIM 12-11-0, OPS CHECKED GOOD.
